Pacific Journal of Mathematics

Fixed-point theorems in locally convex spaces.

T. L. Hicks

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 111-115.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805989

Mathematical Reviews number (MathSciNet)
MR526670

Zentralblatt MATH identifier
0429.47023

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Citation

Hicks, T. L. Fixed-point theorems in locally convex spaces. Pacific J. Math. 79 (1978), no. 1, 111--115. https://projecteuclid.org/euclid.pjm/1102805989


Export citation

References

  • [1] W. G. Dotson, Jr., On the Mann iteration process, Trans. Amer. Math. Soc, 149 (1970), 65-73.
  • [2] W. G. Dotson, Jr. and W. R. Mann, A generalized corollary of theBrowder-Kirk fixed point theorem, Pacific J. Math., 26 (1968), 455-459.
  • [3] W. F. Eberlein, Abstract ergodic theorems and weak almost periodicfunctions, Trans. Amer. Math. Soc, 67 (1949), 217-240.
  • [4] T. L. Hicks and Ed. W. Huffman, Fixed point theorems in generalized Hubert spaces, J. Math. Anal, and Appl., 64 (1978), 562-568.
  • [5] G. Kothe, Topological Vector Spaces I, Springer Verlag, New York, (1969).
  • [6] W. Robert Mann, Mean value methods in iteration, Proc. Amer. Math. Soc, 4 (1953), 506-510.
  • [7] A. Pietsch, Nuclear Locally Convex Spaces, Springer Verlag, New York, (1972).
  • [8] T. Precupanu, Sur les produits scalaires dans des espaces vectoriels topologiques, Rev. Roum. Math. Pures et AppL, (1968), 85-90.
  • [9] T. Precupanu, Espaces lineaires a seminormes hilbertiennes, An. st. Univ. Iasi, servia mat., 15 (1969), 83-93.
  • [10] T. Precupanu, Bases orthogonales dans des espaces lineaires a semi-normeshilbertiennes, Rev. Roum. Math. Pures et Appl., 15 (1970), 1035-1038.
  • [11] T. Precupanu, Sur Vespace dual d'un espace lineaires a semi-normeshilbertiennes. (Romanian Summary), An. Sti. Univ., "Al. I. Cuza" Iasi sect. I a mat. (N.S.), 19 (1973), 73-78.
  • [12] Simeon Reich, Fixed point iterations of nonexpansive mappings, Pacific J. Math., 60 (1975), 195-198.
  • [13] H. H. Schaefer, Topological Vector Spaces, The Macmillian Company, New York, (1966.)